Application of a generalization of the Kotel'nikov interpretation to the theory of Cartan symmetric spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1993), pp. 47-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_10_a7,
author = {B. A. Rozenfel'd},
title = {Application of a~generalization of the {Kotel'nikov} interpretation to the theory of {Cartan} symmetric spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {47--50},
year = {1993},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_10_a7/}
}
TY - JOUR AU - B. A. Rozenfel'd TI - Application of a generalization of the Kotel'nikov interpretation to the theory of Cartan symmetric spaces JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1993 SP - 47 EP - 50 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1993_10_a7/ LA - ru ID - IVM_1993_10_a7 ER -
B. A. Rozenfel'd. Application of a generalization of the Kotel'nikov interpretation to the theory of Cartan symmetric spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1993), pp. 47-50. http://geodesic.mathdoc.fr/item/IVM_1993_10_a7/